# SDR 98ZZZX2011

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96335
- Make and model: Bell 407
- Aircraft serial: 53075
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: 406040340101
- Condition: Corroded
- Location: T/R Drive
- Part time: 623 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED HELICOPTER PER AD 97-22-15.  FOUND ONE T/R DRIVE DISC BEYOND DAMAGE LIMITS (CORROSION).  REPLACED PART.
